Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Another medication to replace lopressor with equal benefit? Have a-fib, hypertension, had 2 strokes

I have a- fib and hypertension plus I ve had 2 strokes. One in 1999 and the other In 2000 I m presently taking 300mg of pradaxa 30mg of Lipitor , 150 of Lepressor and 25 mg of Hydrochloride. This combination work for me. I recently learned that the manufacture will no longer make Lopressor until sep. 2014. I ve tried it generic Metropolol and it causes uncomfortable symptoms in the heart area. I like to be proactive in my treatment and would like to discuss another option to replace the Lopressor one with equal benefit, what do you suggest. Your suggestion will be greatly appreciate. Thank you, Yvonne
Asked On : Mon, 3 Dec 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Beta Blockers are used for rate control with atrial fibrillation and to help control your hypertension. You may want to consider another beta blocker such as Inderal, Coreg or Atenolol. It would be best to do this under the advice of a cardiologist.
Answered: Thu, 6 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor